Alert archive / Michigan / Special Marine Warnings in 2002
Special Marine Warning 113, NWS Gaylord, MI
NWS Gaylord, MI issued this special marine warning at Aug 1, 2002, 7:25 PM EDT. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2002, 7:25 PM EDT (23:25 UTC)
- Expired
- Aug 1, 2002, 9:00 PM EDT
- In force
- 95 min
- Issued by
- NWS Gaylord, MI
- Area
- Whole counties
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS53 KAPX 012326 SMWAPN LHZ346-347-361-020100- BULLETIN - EAS ACTIVATION REQUESTED SPECIAL MARINE WARNING NATIONAL WEATHER SERVICE GAYLORD MI 725 PM EDT THU AUG 1 2002 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SPECIAL MARINE WARNING FOR... ST IGNACE TO FALSE DETOUR CHANNEL 5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT AND EASTWARD BEYOND 5 NM OFF SHORE TO US-CANADIAN BORDER * UNTIL 900 PM EDT * AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 25 MILES NORTHWEST OF PRESQUE ISLE LIGHT...MOVING EAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF DETOUR PASSAGE. * THE THUNDERSTORM THREAT WILL BE GREATEST... FROM NINE MILE POINT TO PRESQUE ISLE LIGHT AND EASTWARD TO THE US-CANADIAN BORDER THROUGH 900 PM. BETWEEN MARQUETTE ISLAND AND DETOUR PASSAGE BETWEEN 725 PM AND 815 PM. THIS EXTENDS THE SPECIAL MARINE WARNING ISSUED FOR THIS AREA AT 602 PM EDT. MARINERS CAN EXPECT WIND GUSTS OF AT LEAST 35 KNOTS...LARGE HAIL... LOCALLY HIGH WAVES AND DANGEROUS CLOUD-TO-WATER LIGHTNING. THESE STORMS ARE ALSO CAPABLE OF PRODUCING WATERSPOUTS. SMALL CRAFT SHOULD MOVE TO A SAFE HARBOR IMMEDIATELY. LAT...LON 4593 8465 4544 8404 4540 8318 4602 8360
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this special marine warning went out at Aug 1, 3:44 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Aug 1, 3:44 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 344 PM EDT THU AUG 1 2002 COLD FRONT WILL PUSH ACROSS THE STATE DURING THE REST OF THIS AFTERNOON AND EVENING...FOLLOWED BY A RIDGE OF HIGH PRESSURE WHICH WILL EXTEND EAST ACROSS THE HIGH PLAINS TONIGHT AND INTO THE STATE BY FRIDAY MORNING. THE HIGH WILL BUILD ACROSS THE STATE FRIDAY AFTERNOON ALONG WITH RISING HEIGHTS ALOFT IN ADVANCE OF SHORT WAVE RIDGE MOVING INTO THE NORTHERN HIGH PLAINS. LOW/MID LEVEL RIDGING AND ANTICYCLONIC FLOW WILL PERSIST INTO SATURDAY. TONIGHT...COLD FRONT WILL PLOW INTO INCREASINGLY UNSTABLE AIR MASS IN PLACE ACROSS LOWER MI/EASTERN WI EARLY THIS EVENING...WITH DYNAMIC SUPPORT AHEAD OF SHORT WAVE MOVING INTO EASTERN MN PER WV IMAGERY PLUS LOW/MID LEVEL FRONTOGENESIS. 12Z SOUNDINGS UPSTREAM (GRB/MPX/DVN) WERE CAPPED...THOUGH UPPER LEVEL FORCING AND DIURNAL HEATING ERODING CAP OVER EASTERN WI. MOST OF THE FORECAST AREA REMAINS UNDER CLOUD COVER WITH CONVECTION HAVING PERSISTED NORTH OF M-32 THROUGH EARLY AFTERNOON. HOWEVER...CONVECTION CONTINUES TO FIRE ACROSS WESTERN UPPER/WI AHEAD OF FRONT DESPITE AREA BOTH CLOSER TO STRONGER CAP AND HAVING BEEN RAIN COOLED FROM MORNING THUNDERSTORMS...SO WOULD EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE ACROSS EASTERN WI AND SPREAD INTO THE AREA LATE THIS AFTERNOON EVENING...ESPECIALLY ONCE DRY PUNCH ON WV IMAGERY ACROSS MN CATCHES UP WITH FRONT. WILL MENTION SEVERE POTENTIAL FOR THIS EVENING GIVEN CAPES ABOVE 3000 J/KG...MID LEVEL WINDS PUSHING 50KT PLUS MID LEVEL DRY AIR IN MORNING SOUNDINGS. AREA OF POST FRONTAL SHOWERS OVER MN ASSOCIATED WITH SHORT WAVE ITSELF HAVE BEEN RAPIDLY WEAKENING AND SHOULD NOT POSE A THREAT. SOME DIURNAL SC EXPECTED ON FRIDAY BUT SHOULD BE GENERALLY SCATTERED. NO OTHER BIG CONCERNS IN THE SHORT TERM...ETA LOOKS INTERESTING ON SATURDAY TRYING TO THROW SOME RETURN FLOW MOISTURE/INSTABILITY NORTH ALONG WITH DECENT WAA...THOUGH LOW LEVEL DEW POINTS MAY BE OVERDONE (LOOK TOO HIGH POST FRONTAL ACROSS THE AREA TOMORROW). NO MODEL QPF...THOUGH THAT MAY BE SIMPLY BECAUSE MODEL SOUNDINGS TOO DRY TO KICK OFF THE CONVECTIVE PARAMETERIZATION... BUT LOOKS OVERDONE ANYHOW SO WILL KEEP SATURDAY DRY. TEMPERATURES...LOWS TONIGHT BASED ON TRAJECTORIES SHOULD GENERALLY RANGE FROM THE UPPER 50S-MID 60S...PROBABLY A LITTLE WARMER NEAR THE LAKESHORES WITH WATER TEMPERATURES UP NEAR 70F. MAIN PUSH OF COLD AIR IS SHOVED EAST ACROSS ONTARIO...SO THINK HIGHS MID 70S-80 NORTH OF M-72 AND LOWER 80S SOUTH SHOULD COVER IT. POTENTIALLY GOOD RADIATIONAL COOLING SATURDAY NIGHT SHOULD PUSH TEMPERATURES WELL DOWN INTO THE 50S WITH POSSIBLY SOME UPPER 40S. WAA STARTS UP AGAIN SUNDAY...SO WILL WARM HIGHS A COUPLE DEGREES OVER FRIDAY WITH TEMPERATURES AOA 80 ALL ZONES. WINDS...WINDS WILL SHIFT TO THE WEST/NORTHWEST WITH FRONTAL PASSAGE THIS EVENING...STRONG ISALLOBARIC GRADIENT BEHIND FRONT IN CONCERT WITH CAA BEHIND BOUNDARY SHOULD SUPPORT SOME GUSTS 20-25 MPH FOR A FEW HOURS AFTER MAIN WIND SHIFT MOVES THROUGH...ESPECIALLY OVER EASTERN UPPER AND FAR NORTHERN LOWER. LAKE BREEZE POTENTIAL THE QUESTION FOR FRIDAY AS WEAK SURFACE RIDGING NOSES INTO THE STATE...LAND/LAKE TEMPERATURE DIFFERENTIAL NOT GREAT BUT LOW LEVEL WINDS WEAK ENOUGH TO SUPPORT AN ONSHORE COMPONENT ESPECIALLY SOUTH OF APN/CVX. BETTER POTENTIAL AREAWIDE SATURDAY WITH CONTINUED WEAK LOW LEVEL WINDS PLUS RAPID BOUNDARY LAYER EXPANSION AFTER WHAT IS EXPECTED TO BE A COOL NIGHT. SUNDAY THROUGH THURSDAY (EXTENDED)...LONGER TERM CONCERNS DEAL WITH HOW HOT IT MAY GET...AND SOME INTERESTING MODEL MONKEY WRENCHES NEXT WEEK. LATEST RUNS ARE CONSISTENT IN TRYING TO PUSH HIGHER HEIGHTS INTO THE STATE EARLY NEXT WEEK...ECMWF MORE AGGRESSIVE BUT EVEN THE MRF ALSO EVENTUALLY SHOVES 590+ HEIGHTS INTO NORTHERN LOWER BY TUESDAY. BUT THE MONKEY WRENCH IS THE IMPLICATION IN THE MRF/ECMWF OF SOME SHALLOW COOLER AIR TRYING TO PUSH IN AS SURFACE HIGH PASSES BY TO THE NORTH WITH A NORTHEASTERLY SURFACE FLOW. DESPITE INCREASING HEIGHTS...850MB TEMPERATURES NOT RESPONDING TO ANY GREAT DEGREE (WARMER ECMWF TRIES TO NUDGE 20C ISOTHERM TOWARD THE STATE)...SO WILL STILL BE CAUTIOUS IN TRYING TO WARM THINGS UP TOO QUICKLY. OTHER CONCERN IS PRECIPITATION CHANCES...AS STRONGER PUSH OF COOLER AIR TO THE NORTH EXPECTED MAY END UP ALLOWING A BOUNDARY TO DROP IN FROM THE NORTHWEST (AS OPPOSED TO LIFTING UP FROM THE SOUTH AS HEIGHTS RISE). SUNDAY PRECIP CHANCES ALSO IN QUESTION...WITH BOUNDARY APPROACHING WESTERN LAKE SUPERIOR SUNDAY EVENING. ALSO POSSIBILITY OF SOME MCS REMNANTS TRYING TO MAKE A RUN TOWARD THE AREA SUNDAY MORNING...LATEST AVN ALSO SUGGESTS LOW LEVEL JET TIPPING MORE INTO THE AREA WHICH WOULD HELP ANY MCS DEVELOPMENT UPSTREAM WORK INTO THE AREA. SO WILL BREAK DOWN AND ADD IN RAIN CHANCES FOR SUNDAY...AND BRING BACK INTO EASTERN UPPER FOR MONDAY AS WELL WITH POTENTIAL FOR BOUNDARY IN THE AREA. SAME STORY TUESDAY... BUT BY MIDWEEK LOW LEVEL COOLING AND WARMING ALOFT NOT EXACTLY A GREAT COMBINATION FOR CONVECTIVE DEVELOPMENT...SO WILL GO DRY FOR MIDWEEK. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL BUT WILL KEEP HIGHS GENERALLY IN THE 80S FOR NOW GIVEN QUESTIONS ABOUT LOW LEVEL THERMAL PATTERN. COORDINATED WITH GRR. .APX...SEVERE THUNDERSTORM WATCH...UNTIL 9 PM...MIZ008-015>036-041-042. JPB
In the hours before
Special weather statement, Aug 1, 3:40 PM EDT, 3 hours 45 minutes before
MIZ008-015>036-041-042-020100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT THU AUG 1 2002
THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR PORTIONS OF NORTHERN MICHIGAN EFFECTIVE UNTIL 900 PM EDT THURSDAY
EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES
IN NORTHEAST LOWER MICHIGAN
CHEBOYGAN...PRESQUE ISLE...MONTMORENCY...ALCONA...OSCODA...
IOSCO...ROSCOMMON...OGEMAW...ARENAC...GLADWIN AND ALPENA
IN NORTHWEST LOWER MICHIGAN
ANTRIM...OTSEGO...GRAND TRAVERSE...KALKASKA...CRAWFORD...
BENZIE...MANISTEE...WEXFORD...MISSAUKEE...CHARLEVOIX...EMMET AND
LEELANAU
IN EASTERN UPPER MICHIGAN
CHIPPEWA AND MACKINAC
THIS WATCH INCLUDES THE ADJOINING COASTAL WATERS OF AFFECTED
LAKESHORE COUNTIES. THIS WATCH REPLACES THE PREVIOUS SEVERE
THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM FOR PORTIONS OF NORTHERN
LOWER MICHIGAN.
A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE THUNDERSTORMS IN AND NEAR THE WATCH AREA.
REMEMBER...SEVERE THUNDERSTORMS ARE CAPABLE OF WIND GUSTS OF AT LEAST
60 MPH ALONG WITH DIME SIZED HAIL. IF YOU LIVE IN OR NEAR THE WATCH
AREA...YOU SHOULD REMAIN ALERT TO RAPIDLY CHANGING WEATHER
CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL TELEVISION OR
RADIO STATIONS FOR FURTHER UPDATES AND POSSIBLE WARNINGS.Local storm report, Aug 1, 3:42 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD, MI
342 PM EDT THU AUG 1 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0200 PM HARBOR SPRINGS MI WIND DAMAGE
08/01/02 EMMET TREES AND POWER LINES DOWN
REPORTED BY TRAINED SPOTTER
0158 PM BOYNE CITY MI WIND DAMAGE
08/01/02 CHARLEVOIX TREES DOWN REPORTED BY
TRAINED SPOTTER. ROOF DAMAGE
TO A BUILDING. TREE DOWN ON
A CAR
0156 PM ADVANCE MI WIND DAMAGE
08/01/02 CHARLEVOIX TREES DOWN FROM ADVANCE TO
BOYNE CITY REPORTED BY LAW
ENFORCEMENT
0142 PM CHARLEVOIX MI WIND DAMAGE
08/01/02 CHARLEVOIX TREES DOWN ON SOME CARS.
GARAGE DAMAGE REPORTED BY
MEDIA AND LAW ENFORCEMENT.
ROOFS OFF SEVERAL HOMES
CJC/JZLocal storm report, Aug 1, 4:15 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE GAYLORD, MI
415 PM EDT THU AUG 1 2002
ADDED WOLVERINE REPORT
CORRECTED HOMES DEROOFED REPORT TO BOYNE CITY FROM CHARLEVOIX
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0200 PM HARBOR SPRINGS MI WIND DAMAGE
08/01/02 EMMET TREES AND POWER LINES DOWN
REPORTED BY TRAINED SPOTTER
0158 PM BOYNE CITY MI WIND DAMAGE
08/01/02 CHARLEVOIX TREES DOWN REPORTED BY
TRAINED SPOTTER. ROOF DAMAGE
TO A BUILDING. TREE DOWN ON
A CAR. ROOFS OFF SEVERAL
HOMES.
0156 PM ADVANCE MI WIND DAMAGE
08/01/02 CHARLEVOIX TREES DOWN FROM ADVANCE TO
BOYNE CITY REPORTED BY LAW
ENFORCEMENT
0142 PM CHARLEVOIX MI WIND DAMAGE
08/01/02 CHARLEVOIX TREES DOWN ON SOME CARS.
GARAGE DAMAGE REPORTED BY
MEDIA AND LAW ENFORCEMENT.
0210 PM WOLVERINE MI WIND DAMAGE
08/01/02 CHEBOYGAN TREES AND LARGE LIMBS DOWN
REPORTED BY NWS EMPLOYEE
CJC/JZLocal storm report, Aug 1, 5:34 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD, MI
534 PM EDT THU AUG 1 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0504 PM DAFTER MI WIND GUST
08/01/02 CHIPPEWA REPORTED BY TRAINED
SPOTTER
0505 PM SAULT STE MARIE MI .75 IN HAIL
08/01/02 CHIPPEWA REPORTED BY COOPERATIVE
OBSERVER
0517 PM KINCHELOE MI WIND GUST
08/01/02 MACKINAC REPORTED BY TRAINED
SPOTTER
CJCSpecial weather statement, Aug 1, 6:41 PM EDT, 44 minutes before
MIZ008-015>036-041-042-020400-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
641 PM EDT THU AUG 1 2002
THE STORM PREDICTION CENTER HAS ISSUED A TORNADO WATCH FOR PORTIONS
OF NORTHERN LOWER MICHIGAN EFFECTIVE UNTIL MIDNIGHT EDT FRIDAY
MORNING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES
IN NORTHEAST LOWER MICHIGAN
CHEBOYGAN...PRESQUE ISLE...MONTMORENCY...ALCONA...OSCODA...
IOSCO...ROSCOMMON...OGEMAW...ARENAC...GLADWIN AND ALPENA
IN NORTHWEST LOWER MICHIGAN
ANTRIM...OTSEGO...GRAND TRAVERSE...KALKASKA...CRAWFORD...
BENZIE...MANISTEE...WEXFORD...MISSAUKEE...CHARLEVOIX...EMMET AND
LEELANAU
THIS WATCH INCLUDES THE ADJOINING COASTAL WATERS OF AFFECTED
LAKESHORE COUNTIES.
THIS WATCH REPLACES SEVERE THUNDERSTORM WATCH 564 ISSUED AT 225 PM
EDT. THE SEVERE THUNDERSTORM WATCH FOR CHIPPEWA AND MACKINAC
COUNTIES IN EASTERN UPPER MICHIGAN HAS BEEN CANCELLED.
A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA.
IF YOU LIVE IN OR NEAR THE WATCH AREA...YOU SHOULD REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO NOAA WEATHER
RADIO OR LOCAL TELEVISION OR RADIO STATIONS FOR FURTHER UPDATES AND
POSSIBLE WARNINGS.
JPBLocal storm report, Aug 1, 6:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD, MI
655 PM EDT THU AUG 1 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0548 PM 15 W ST IGNACE MI .75 IN HAIL
08/01/02 MACKINAC REPORTED BY STATE
POLICE
0540 PM MORAN MI 58 MPH TSTM GUST
08/01/02 MACKINAC REPORTED BY SPOTTER
0545 PM 4 N HESSEL MI TREE DAMAGE
08/01/02 MACKINAC 14 TO 16 INCHES REPORTED
BY SHERIFF OFFICE OFFICE
CAMPBELLThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:16 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Presque Isle | 59 min |
| Jul 31, 8:30 PM EDT | Special Marine Warning | APX | 105 min | |
| Aug 1, 7:57 AM EDT | Special Marine Warning | APX | 63 min | |
| Aug 1, 8:04 AM EDT | Severe Thunderstorm Warning | APX | Chippewa, Mackinac | 56 min |
| Aug 1, 8:11 AM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 8:11 AM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 8:58 AM EDT | Severe Thunderstorm Warning | APX | Chippewa, Mackinac | 62 min |
| Aug 1, 9:00 AM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 9:00 AM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 10:07 AM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 10:07 AM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 10:44 AM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 1, 10:51 AM EDT | Special Marine Warning | APX | 114 min | |
| Aug 1, 10:51 AM EDT | Special Marine Warning | APX | 114 min | |
| Aug 1, 11:38 AM EDT | Special Marine Warning | APX | 82 min | |
| Aug 1, 1:22 PM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 1:22 PM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 1:22 PM EDT | Special Marine Warning | APX | 53 min | |
| Aug 1, 1:39 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix | 51 min |
| Aug 1, 1:48 PM EDT | Tornado Warning | APX | Charlevoix | 27 min |
| Aug 1, 2:04 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 41 min |
| Aug 1, 2:13 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan | 47 min |
| Aug 1, 2:18 PM EDT | Tornado Warning | APX | Otsego | 27 min |
| Aug 1, 2:45 PM EDT | Special Marine Warning | APX | 90 min | |
| Aug 1, 2:45 PM EDT | Special Marine Warning | APX | 90 min | |
| Aug 1, 2:45 PM EDT | Special Marine Warning | APX | 90 min | |
| Aug 1, 3:25 PM EDT | Special Marine Warning | APX | 95 min | |
| Aug 1, 4:03 PM EDT | Special Marine Warning | APX | 87 min | |
| Aug 1, 4:09 PM EDT | Severe Thunderstorm Warning | APX | Mackinac | 96 min |
| Aug 1, 4:17 PM EDT | Severe Thunderstorm Warning | APX | Chippewa | 88 min |
| Aug 1, 4:55 PM EDT | Special Marine Warning | APX | 80 min | |
| Aug 1, 4:55 PM EDT | Special Marine Warning | APX | 80 min | |
| Aug 1, 4:55 PM EDT | Special Marine Warning | APX | 80 min | |
| Aug 1, 4:55 PM EDT | Special Marine Warning | APX | 80 min | |
| Aug 1, 5:03 PM EDT | Special Marine Warning | APX | 87 min | |
| Aug 1, 5:03 PM EDT | Special Marine Warning | APX | 87 min | |
| Aug 1, 5:03 PM EDT | Special Marine Warning | APX | 87 min | |
| Aug 1, 5:34 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Charlevoix, Emmet, Leelanau | 56 min |
| Aug 1, 5:43 PM EDT | Severe Thunderstorm Warning | APX | Mackinac | 47 min |
| Aug 1, 6:02 PM EDT | Special Marine Warning | APX | 88 min | |
| Aug 1, 6:02 PM EDT | Special Marine Warning | APX | 88 min | |
| Aug 1, 6:02 PM EDT | Special Marine Warning | APX | 88 min | |
| Aug 1, 6:13 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 47 min |
| Aug 1, 6:25 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 50 min |
| Aug 1, 6:32 PM EDT | Tornado Warning | APX | Cheboygan | 28 min |
| Aug 1, 6:50 PM EDT | Tornado Warning | APX | Presque Isle | 40 min |
| Aug 1, 6:58 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 47 min |
| Aug 1, 7:13 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse | 47 min |
| Aug 1, 7:25 PM EDT | Special Marine Warning | APX | 95 min | |
| Aug 1, 7:51 PM EDT | Tornado Warning | APX | Presque Isle | 39 min |
Nearby
Special Marine Warnings in Michigan, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.